Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Traffic accident without external fault: Resuscitation (NEF); multiple hematomas (before accident): hematomas right and left upper arm, upper abdomen; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority-WEB AT-BASGAGES-2021-19144. A 62-year-old male patient received BNT162B2 (COMIRNATY), first dose via an unspecified route of administration on 12Mar2021 (batch/lot number: ET1831) as a single dose for COVID-19 immunisation. Medical history included ongoing heart insufficiency (heart failure with reduced ejection fraction - dilated cardiomyopathy), pacemaker insertion (cardiac) from 11Mar2021 and ongoing (CRT implantation), and ongoing type 2 diabetes mellitus (diabetes mellitus II). Concomitant medications included bisoprolol fumarate (CONCOR); torasemide (TORASEMID); acetylsalicylic acid (THROMBO ASS); colecalciferol (OLEOVIT D3); spironolactone (SPIRONO); metformin; atorvastatin; aceclofenac (ACEMIN); all taken for unspecified indications, start and stop date were not reported. The patient experienced death on 23Mar2021, traffic accident without external fault: resuscitation (NEF) on 23Mar2021 08:40 (as reported), multiple hematomas (before accident): hematomas right and left upper arm, upper abdomen on 23Mar2021. It was also reported that on 23Mar2021 at 8:30 a.m. (as reported) emergency call due to a traffic accident (no fault of third party) - resuscitation (NEF) - death. Multiple hematomas (BEFORE accident). Hematomas right and left upper arm, upper abdomen; possibly due to the mechanism of HIT and thrombosis discussed in connection with COVID-19 vaccinations. The outcome was fatal for death and road traffic accident, and unknown for hematoma. The patient died on 23Mar2021. An autopsy was not performed. A medical autopsy was refused by the BH. There was a causal connection between the vaccination on 12Mar2021 and the traffic accident on 23Mar2021. The traffic accident was caused by an atypical agreement from the road, most likely through loss of consciousness. The patient was found to have multiple hematomas in the morning on the same day. The patient was vaccinated with BNT162B2 shortly before. Relatedness of drug to events as per reporter was possible. No follow-up attempts are needed. No further information is expected.; Reported Cause(s) of Death: Traffic accident without external fault: Resuscitation (NEF)
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166